# SDR PCAA9500231

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Unit
- Condition: Loose
- Location: Radio Rack
- Part time: 11,407 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF ALL VHF COMMUNICATIONS.  AIRCRAFT LANDED IN BOS WITHOUT INCIDENT.  BOS MAINTENANCE FOUND RADIO ELECTRONICS UNIT UNSECURED.  SECURED UNIT IN RACK.  OPERATIONALLY CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
